# SDR DALA2019071104158

- Difficulty date: July 11, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 19,938 hours, 7,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3809 DURING SVC CHK FOUND EEPLS LIGHTS INOP ROWS 11-17. CORRECTIVE ACTION: REMOVED AND REPLACED POWER SUPPLY (M1676) FUSE (1EA) PER B737 AMM 33-51. LIGHTS OPS GOOD. (6291076).
